National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(71)
ISSN: 0951-7715
年代
1    
RECYCLING OF STRANGE SETS .1. CYCLE EXPANSIONS 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:3  Issue:2  Page:325-359  

ARTUSO R;   AURELL E;   CVITANOVIC P;  

被引频次:362

问图书馆员

2    
Recycling of strange sets: I. Cycle expansions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:2  Page:325-359  

Artuso R;   Aurell E;   Cvitanovic P;  

来源数据库:Scopus        

获取全文 问图书馆员

3    
Symplectic integration of Hamiltonian systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:2  Page:231-259  

Channell P J;   Scovel C;  

来源数据库:[Web of Science, Scopus]         被引频次:285

获取全文 问图书馆员

4    
RECYCLING OF STRANGE SETS .2. APPLICATIONS 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:3  Issue:2  Page:361-386  

ARTUSO R;   AURELL E;   CVITANOVIC P;  

被引频次:227

问图书馆员

5    
Recycling of strange sets: II. Applications 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:2  Page:361-386  

Artuso R;   Aurell E;   Cvitanovic P;  

来源数据库:Scopus        

获取全文 问图书馆员

6    
On the initial value problem for the Davey-Stewartson systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:2  Page:475-506  

Ghidaglia J -M;   Saut J -C;  

来源数据库:[Web of Science, Scopus]         被引频次:139

获取全文 问图书馆员

7    
Soliton scatterings in some relativistic models in (2+1) dimensions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:3  Page:773-807  

Leese R A;   Peyrard M;   Zakrzewski W J;  

来源数据库:[Web of Science, Scopus]         被引频次:88

获取全文 问图书馆员

8    
Cubic Lienard equations with linear damping 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:4  Page:1015-1039  

Dumortier F;   Rousseau C;  

来源数据库:[Web of Science, Scopus]         被引频次:81

获取全文 问图书馆员

9    
3 IDENTICAL OSCILLATORS WITH SYMMETRICAL COUPLING 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:3  Issue:3  Page:585-601  

ASHWIN P;   KING GP;   SWIFT JW;  

被引频次:77

问图书馆员

10    
Amplitude equations for travelling wave convection 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:4  Page:975-980  

Knobloch E;   Luca J De;  

来源数据库:[Web of Science, Scopus]         被引频次:67

获取全文 问图书馆员

11    
The quantum theory of local modes in a coupled system of nonlinear oscillators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:2  Page:293-323  

Bernstein L;   Eilbeck J C;   Scott A C;  

来源数据库:[Web of Science, Scopus]         被引频次:71

获取全文 问图书馆员

12    
Three identical oscillators with symmetric coupling 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:3  Page:585-601  

Ashwin P;   King G P;   Swift J W;  

来源数据库:Scopus        

获取全文 问图书馆员

13    
The statistical properties of dimension calculations using small data sets 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:1  Page:155-176  

Ramsey J B;   Yuan H -J;  

来源数据库:[Web of Science, Scopus]         被引频次:68

获取全文 问图书馆员

14    
Hamiltonian Hopf bifurcation with symmetry 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:4  Page:1041-1056  

Meer J -C van der;  

来源数据库:[Web of Science, Scopus]         被引频次:52

获取全文 问图书馆员

15    
Existence of nonlinear normal modes of symmetric Hamiltonian systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:3  Page:695-730  

Montaldi J;   Roberts M;   Stewart I;  

来源数据库:Scopus        

获取全文 问图书馆员

16    
Soliton stability in the O(3) sigma -model in (2+1) dimensions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:2  Page:387-412  

Leese R A;   Peyrard M;   Zakrzewski W J;  

来源数据库:[Web of Science, Scopus]         被引频次:59

获取全文 问图书馆员

17    
EXISTENCE OF NONLINEAR NORMAL-MODES OF SYMMETRICAL HAMILTONIAN-SYSTEMS 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:3  Issue:3  Page:695-730  

MONTALDI J;   ROBERTS M;   STEWART I;  

被引频次:56

问图书馆员

18    
Hopf bifurcation with non-semisimple 1:1 resonance 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:3  Issue:3  Page:825-850  

Gils S A van;   Krupa M;   Langford W F;  

来源数据库:Scopus        

获取全文 问图书馆员

19    
HOPF-BIFURCATION WITH NONSEMISIMPLE 1-1 RESONANCE 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:3  Issue:3  Page:825-850  

VANGILS SA;   KRUPA M;   LANGFORD WF;  

被引频次:50

问图书馆员

20    
A NUMERICAL-CALCULATION OF A WEAKLY NONLOCAL SOLITARY WAVE - THE PHI-4 BREATHER 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:3  Issue:1  Page:177-195  

BOYD JP;  

被引频次:43

问图书馆员

< 上一页 1 2 3 4 下一页 >
作者信息:×